# SDR AALA201905159011

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 4,846 hours, 2,017 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING DESCENT IN VNAV PATH, DESCENDING THROUGH FL 340 DISPLAY SOURCE ON PFD APPEARED. DISPLAY  SOURCE DISAPPEARED AND RETURNED 3 MORE TIMES DURING DESCENT. MAINTENANCE ACCOMPLISHED BITE TEST OF BOTH CDS SYSTEMS- FOUND DEU 1 SOFTWARE RESET FAULT MAINT MSG 31-60041. ACCOMPLISHED DEU 1 SELF TEST IAW FIM 31-62-00-810-809 AND IAW 31-62-00-810-802 TEST OK.
